# SDR SWAA2021032352554

- Difficulty date: March 1, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Rt Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON RT OVERWING EMERGENCY EXIT LOWER SILL WEB IN SEVERAL AREAS BS 616+2 - BS 616+21; RBL 77; WL 222 /
